Results 1 to 3 of 3

Thread: Pain in the shoulder blade and constipation

  1. #1
    Senior Member Sean Post's Avatar
    Join Date
    May 2007
    Location
    LaVernia, Texas
    Posts
    148

    Pain in the shoulder blade and constipation

    Hello everybody. I've been reading these forums for awhile hoping someone might discuss a problem that is similar to mine. I am always constipated and feel bloated. I take flax seed oil and acidolphilus supplements that seemed to turn my stools to liquid, but I never feel like I have totally eliminated. The weird thing is when I take a fiber supplement like Metamucil I become completely constipated and have pain in my shoulder blade on the left side especially and sometimes between my shoulder blades. I recently had a very bad UTI and was on Cipro for 10 days. The pain seemed to lessen and I wasn't constipated at all. That was a month ago and now the cycle of pain and constipation is starting again.
    I take Ditropan XL 10mg a day, but that is it for meds. I am a C5 incomplete quad (20 years post-injury). I eat fairly healthy. I work full time and go to Grad school full time and am pretty active in general. I've consulted with a GI specialist and did colonoscopy, barium enema images, CT scan,, etc... I'm hoping that the SCI nurse ( Hello) or someone on this forum might have some advice or have had a similar experience to share some ideas or solutions.
    "I do mind, the Dude minds. This will not stand, ya know, this aggression will not stand, man"

    The Dude

  2. #2
    I would recommend a magic bullet (or some type of rectal suppository) every evening or every other evening - or atleast occasionally.

    CWO

  3. #3
    Senior Member Sean Post's Avatar
    Join Date
    May 2007
    Location
    LaVernia, Texas
    Posts
    148

    Pain in shoulder blade and constipation

    I take a Magic Bullet every other day typically and everyday if I'm feeling worse. I could take one everyday and still have same problem and my insides would feel like they are on fire. I've tried exlax and senekot and sure I go, but I feel sick for two days afterward and have horrible cramping.
    "I do mind, the Dude minds. This will not stand, ya know, this aggression will not stand, man"

    The Dude

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •